# SDR R61A201411091167

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, 9 FASTENERS ON OTBD SIDE OF STR 28R BETWEEN FRAMES 88-89 NEXT TO WASTE BOX ARE CORRODED.  MX R & R 9 FASTENERS ON OTBD SIDE OF STR 28R BETWEEN FRAMES 88-89 NEXT TO WASTE BOX IAW SRM 51-41-02.
